# SDR AALA20160421015

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 284A3603116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE CAP STRIP BETWEEN LBL 23 & RBL 23 AT FS 397 IS CORRODED.  R & R CAP STRIP IAW SRM 51-10-02-0G PARAGRAPH 9.
